# SDR FDEA200812195235

- Difficulty date: December 19, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381192320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 35 AND FR47/48 HAS CORROSION ON OTBD FLANGE AT FASTENER HOLE, LOWER SURFACE.  BLENDED CORROSION ON SEAT TRACK.  ORIGINAL THICKNESS 0.078.  THICKNESS REMAINING 0.054.  MATERIAL LOSS 0.024.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16; FIG 101.  REPLACED TRACK WITH NEW.  DRILLED AND LOCATED TRACK IAW SRM 51-40-21; PG 24; PARA 7: SRM 53-10-16; FIG 201; PG 206, PO NR 644456.7, SRM 51-40-21, PG 7,  PARA 6 AND DWG A538112.8.
